# SDR AUS20021366

- Difficulty date: November 27, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C663
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 27810322755
- Condition: Cracked
- Location: Hyd System
- Component: Hydraulic Syste
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC LINE CRACKED AT FLARE.
